# SDR AALA960684

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND TWO PLACES OF DELAMINATION ON UPPER SURFACE OF T/E ON RIGHT OUTBOARD AILERON.  REPAIRED DELAMINATION PER ESO 41000 DATED 4-26-96.  (M)
